CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zlatoš-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019 | 2005 | 2003
Number of items: 3.

2019

Alwan, Amir and Han, Zonglin and Lin, Jessica et al. (2019) Multidimensional transition fronts for Fisher–KPP reactions. Nonlinearity, 32 (3). pp. 927-941. ISSN 0951-7715. https://resolver.caltech.edu/CaltechAUTHORS:20190211-090151554

2005

Simon, Barry and Zlatoš, Andrej (2005) Higher-order Szegő theorems with two singular points. Journal of Approximation Theory, 134 (1). pp. 114-129. ISSN 0021-9045. https://resolver.caltech.edu/CaltechAUTHORS:20170512-073745126

2003

Simon, Barry and Zlatoš, Andrej (2003) Sum Rules and the Szegő Condition for Orthogonal Polynomials on the Real Line. Communications in Mathematical Physics, 242 (3). pp. 393-423. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20170515-111325638

This list was generated on Tue Nov 24 13:43:56 2020 PST.